# SDR SCNA20230619188

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 57,575 hours, 26,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 687495: L1 SAFETY STRAP COULD NOT BE SECURED IN PLACE WHEN DOOR IS ARMED DUE TO WRONG PLACEMENT OF SCREW. - - - RESOLUTION: REPOSITIONED SAFETY STRAP AS NEEDED REF AMM 52-11-31. CHECKS GOOD. OK FOR SERVICE.
